MAUDE Adverse Event Report: ENCORE MEDICAL L.P. LIMA HIP; REV DISTAL STM, 14X200MM

ENCORE MEDICAL L.P. LIMA HIP; REV DISTAL STM, 14X200MM
Model Number 428-14-200
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as stem subsided.The previous surgery and the surgery detailed in this event occurred 4 years and 3 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was an ncmr#(b)(4), associated with the main part 428-14-200, rev distal stm, 14x 200mm, which documents that out of (b)(4) parts lot (b)(4) parts were rejected due to parts didn't go through the gauge for size verification.Later the rejected parts were reworked and accepted proper justification.All other parts in the lot met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to stem subsided.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - the stem subsided which left the patient short.Stem, body, head and liner were all remove and exchanged.Cup stayed and we used for the exchange of the liner and the rest of the implants were replaced.

Brand Name
LIMA HIP
Common Device Name
REV DISTAL STM, 14X200MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
kiersten soderman
9800 metric blvd
austin, TX 78758-5445
MDR Report Key13338215
Report Number1644408-2022-00082
Device Sequence Number4064587
Product Code KWA
UDI-Device Identifier00888912081443
UDI-Public(01)00888912081443
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092331
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number428-14-200
Device Catalogue Number428-14-200
Device Lot Number1213408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-442 LOT 877B1021; 428-01-070 LOT 1514921; 931-44-760 LOT 764N1925
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale